# SDR MWEA010326

- Difficulty date: March 14, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 5935929501
- Condition: Chafed
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP LEADING EDGE IS CHAFED 3 INCHES INBOARD OF FLAP HINGE FITTING.  BLENDED RUB STRIP OUT OF LIMITS.  REMOVED DAMAGED SECTION, FABRICATED, LOCATED, DRILLED AND INSTALLED NEW SECTION.
